MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number KOTEX TAMPONS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that the finished product was produced according to specifications, met all quality acceptance criteria for product release, and quality system procedures were correctly followed.A medical assessment conducted by a healthcare professional deemed the information documented in b7 to be not clearly attributable to the alleged product problem.A follow up report will be submitted if additional relevant information is obtained.
 
Event or Problem Description
Consumer reported that upon removal of a tampon, the string separated in one piece.She manually removed the pledget from her vaginal cavity while wearing gloves.Consumer reported the tampon had been in use for a total of 1 hour.She experienced vaginal pain from her gloved fingers following manual removal of the pledget.No treatment was required.She stated that after this event, she checked other tampons in the package and observed the string detached in varying ways, separating in one piece in some instances and separating into multiple pieces in others.These tampons were not used.Additional information has been requested but not yet received.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key22529657
Report Number3011109575-2025-00033
Device Sequence Number7932554
Product Code HEB
UDI-Device Identifier00036000515824
UDI-Public(01)00036000515824(10)NN302913C
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKOTEX TAMPONS
Device Lot NumberNN302913C1740
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale